Some antidepressants may raise GI bleeding risk, study says

09/25/2013 | Medscape (free registration)

Patients who take certain selective serotonin reuptake inhibitor antidepressants for even only a week may have a higher risk of upper gastrointestinal bleeding, Taiwan researchers reported. The study found no increased risk with short-term use of other types of antidepressants, but researchers said combining SSRIs with nonsteroidal anti-inflammatory drugs might worsen the the risk of upper GI bleeding.

View Full Article in:

Medscape (free registration)

Published in Briefs:

SmartBrief Job Listings for Health Care

Job Title Company Location
Vice-President of Technology and Regulatory Affairs
AdvaMed
Washington DC, DC
Sr Product Manager Global Marketing (US/DA/00/0085/SL) - 14000009V3
Abbott
Chicago, IL
Director of Medicare Products
Bluegrass Family Health
Lexington, KY
Director of Medicare Products
Bluegrass Family Health
Lexington, KY
Vice President, Information Technology
HealthPartners
MN